# SDR USAA2011021790768

- Difficulty date: January 31, 2011
- Submitted: February 17, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53275842201
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR -S2 CHECK - LEVEL 2 INTERGRANULAR CORROSION ON SEAT TRACK AT FR 29 + 12 - FR 30+3, S26, -Y450, WL =0.  REPLACED SEAT TRACK AT FR 29 + 12 - FR 30+3, S26, -Y450, WL =0 IAW SRM 51-42-11.
